Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sharp shooting pain in my left side of the head - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Hi
User :   I am Dr AAAAAAA
User :   How can I help you ?
User :   Hi Good afternoon Doctor AAAAAAA .!
User :   Hi, Please proceed with your query.
User :   Today.. I have having sharp shooting pain in my left side of the head.. since around 08:00hrs morning.
User :   Ok,
User :   this is first time I am expereincig such pain....
User :   it comes after every 2-3min.. very sharp last for 1-2 sec.
User :   and then becomes normal...
User :   Ok, Can you tell me about any other associated symptoms ?
User :   so just wanted to know what I shoudl do...
User :   Ok, Can you tell me about any other associated symptoms ?
User :   no more symptoms..
User :   any vomiting or nauseating sensation ?
User :   in the morning I had breadfast also I thought it might be due to acidity... but no help..
User :   no, vomiting or nauseating sensation ?
User :   I am able to do my normal work.. but this is disturbing me in between...
User :   That is a good sign.
User :   I have to ask you some more questions pertaining to your headache , Can I ?
User :   yes pls...
User :   What is your age ?
User :   36
User :   Did you have any history of high blood pressure ?
User :   yes.. I have
User :   also I am a diabetic too..
User :   Ok
User :   Are you on some medication for your hypertension and diabetes?
User :   yes.. I am taking... Glimisave m1, eritel 40 and piolar 15 and atorlip F daily
User :   Ok,
User :   How recently did you get your Blood pressure checked up ?
User :   Let me give you a briefing on your headache.
User :   once in a month...
User :   Ok.
User :   last time when I checked it was normal..
User :   Ok.
User :   That is good , how many days back ?
User :   If u feel its due to high Bp then I can get checked up with Company doctor now...
User :   1month back...
User :   Were you also ever diagnosed with Migraine or Any other Headache per se.
User :   Ok.
User :   I strongly feel that your blood pressure might be a bit high , if you have a facility to get yourself checked now, it would be the best thing to do.
User :   ok.. thanks.. any othe suggestion..
User :   You can come back to me if your B.P. is normal and i would prescribe you a small medication for that, If your B.P is high you need to go to the Doctor for a change in drug dosages.
User :   and advise...
User :   I really want you to do some meditation & Yoga, Otherwise the levels keep shooting up and at your age you must be really healthy....Please try to bust your stress through these measures.
User :   it seems it has stopped now for a while... bcaz sine last 15min .. i have not observed any pain..
User :   Ok, But its better u get it tested now.
User :   I will wait for you to come back and reopen your chat window after you get it checked.
User :   ok... thanks... Dr. AAAAAAA ..
User :   Bye, See you.
User :   Hi.. Dr. AAAAAAA .!
User :   BP - 130/90
Doctor :   Hi
User :   he says this is ok...
User :   and my pain has started again...
User :   is this due to increase in blood sugar level..?
Doctor :   No
User :   but I am feeling fit and healthy except this shooting pain inbetween...
Doctor :   Did you explain about your headache to the previous doctor who checked your BP?
User :   yes... told.... but he advised that it many be due to work stress
User :   but I have no work stress.... as such..,,
Doctor :   Do you have history of recurrent headaches in the past?
Doctor :   (not similar headaches but just recurrent headaches)?
User :   no .. this is the first time.. I have such pain.. and that too started today at 08:00hrs IST
Doctor :   Ok
Doctor :   Did you try any pain killers?
User :   no.. I don't take any medicine without doctor's advise
Doctor :   Ok
Doctor :   Let me explain to you.
Doctor :   Headache is a common symptoms associated with multiple causes.
Doctor :   Single, non recurring headaches are usually related to stress and is described medically as tension headaches.
Doctor :   They usually reduce with simple analgesics such as paracetamol or ibuprofen.
Doctor :   Since your BP is normal and you do not have any other symptoms, I agree with your doctor, that the most likely cause could be stress, lack of sleep.
Doctor :   You can take one tablet dolo 650mg now, and if possible rest for few hours now.
Doctor :   You should be feeling fine with this.
Doctor :   Watch out for few symptoms such as vomiting, fever, dizziness, blurring of vision, ringing sensation in your ear.
Doctor :   If you develop such symptoms, you will need to get back to your doctor.
Doctor :   Have you followed what I have suggested?
Doctor :   Are you there?
User :   yes..
User :   I will follow your advise Dr. AAAAAAA .
Doctor :   Based on your history, an obvious diagnosis for headache cannot be established, and it could be stress factors.
Doctor :   These headches can some times become recurrent.
Doctor :   If you develop such recurrent headaches, you will probably need to implement destressing measures apart from trying dolo 650 mg.
Doctor :   Let us know, if you get into such situations.
Doctor :   Do you have any other query?
Doctor :   * an obvious diagnosis for headache cannot be establishe, but it may be stress that is the probable cause
Doctor :   Have you followed?
Doctor :   Do you have any other query?
Doctor :   Are you there?
User :   yes.. I got...
Doctor :   Do you have any other query?
Doctor :   Are you there?
User :   no.. thanks... a lot.. Dr. AAAAAAA ..
Doctor :   Thanks for consulting me. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor